Previous |  Up |  Next


$L_p$-norms of an integral operator; Hermitian Fredholm integral operator
A recurrence relation for the computation of the $L_p$-norms of an Hermitian Fredholm integral operator is derived and an expression giving approximately the number of eigenvalues which in absolute value are equal to the spectral radius is determined. Using the $L_p$-norms for the approximation of the spectral radius of this operator an a priori and an a posteriori bound for the error are obtained. Some properties of the a posteriori bound are discussed.
[1] L. G. Brown, H. Kosaki: Jensen’s inequality in semi-finite von Neumann algebras. J. Operator Theory 23 (1990), 3–19. MR 1054812
[2] A. C. Hearn: REDUCE 2 user’s manual. University of Utah, USA, 1973.
[3] R. A. Kunze: $L_p$ Fourier transforms on locally compact unimodular groups. Trans. Amer. Math. Soc. 89 (1958), 519–540. MR 0100235
[4] C. A. McCarthy: $c_p$. Israel J. Math. 5 (1967), 249–271. MR 0225140
[5] S. G. Michlin, Ch. L. Smolickij: Approximate methods of solution of differential and integral equations. Nauka, Moscow, 1965. (Russian) MR 0192630
[6] J. Peetre, G. Sparr: Interpolation and non-commutative integration. Ann. of Math. Pura Appl. 104 (1975), 187–207. DOI 10.1007/BF02417016 | MR 0473869
[7] I. E. Segal: A non-commutative extension of abstract integration. Ann. of Math. 57 (1953), 401–457, correction 58(1953), 595–596. DOI 10.2307/1969759 | MR 0054864 | Zbl 0051.34202
[8] P. Stavinoha: Convergence of $L_p$-norms of a matrix. Aplikace matematiky 30 (1985), 351–360. MR 0806832
[9] P. Stavinoha: On limits of $L_p$-norms of a linear operator. Czech. Math. J. 32 (1982), 474–480. MR 0669788
Partner of
EuDML logo